# SDR 20001108SH040

- Difficulty date: September 22, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N905MC
- Make and model: Bell 407
- Aircraft serial: 53214
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1
- Part time: 2,242 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LAND, PILOT EXPERIENCED A LOUD CONTINUOUS NOISE COMING FROM THE ENGINE.  ALL ENGINE INSTRUMENTS WERE NORMAL.  ENGINE WAS INSPECTED BY MAINT, NO OBVIOUS MALFUNCTIONS WERE NOTED.  DURING ENGINE RUN-UP TO ISOLATE ENGINE NOISE, THE ENGINE CHIP DETECTOR CAUTION LIGHT ILLUMINATED.  CHROME SLIVERS WERE FOUND ON BOTTOM PLUG.  TEAR-DOWN INSPECTION, FOUND NR 1 TURBINE WHEEL BLADE MISSING AND OTHER BLADES DAMAGED.  (X)
